# SDR SWIA202156661

- Difficulty date: January 18, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R CORRODED BETWEEN FS319.70 AND FS333.00   (C-CHECK) RO 3/4/2021    REPLACED STRTINGER 22R, FS319.00-333.00 PER SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, REO 690-53-21-1313 REV -- DATED 2021-01-25(ALL STEPS COMPLIED WITH) & DRAWING SH670-31630 REV K.  SEE CONTINUATION CARD FOR DETAILS.  CHECKS GOOD.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
